MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR,BP,WRIST,DIGITAL UNIT

Medline Industries, LP MEDLINE; MONITOR,BP,WRIST,DIGITAL UNIT
Catalog Number MDS3003
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred between april 1 and june 30, 2024.The account reported that automatic digital blood pressure monitors with wrist cuffs (mds3003) displayed blood pressure readings that were significantly higher than expected.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
"this vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during april 1, 2024 through june 30, 2024.Associated lot numbers 220400020471610 and 230500030542410.The quantity associated with the reported issue was 15 devices.The account reported that mds3003 automatic digital blood pressure monitors with wrist cuffs were producing elevated blood pressure readings, including readings in the 200s and upper 100s, on individuals reported to be healthy and young.No samples, photographs, or videos were received for evaluation despite reports that samples had been returned.Therefore, the reported issue could not be confirmed and a definitive root cause could not be determined.Investigation included review of the reported lot numbers, complaint trending, scar activity, and vendor feedback.No confirmed complaints were identified for lot numbers 220400020471610 and 230500030542410, and no adverse trends were identified for the reported defect type.The vendor reviewed device history records associated with the reported lots and reported no similar issues.The vendor further indicated that the exact cause of the reported condition could not be determined without evaluation of the affected devices.The complaint will continue to be monitored through routine trend analysis.0 devices were returned for evaluation.The devices were not labeled for single use.No devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.".

Brand Name
MEDLINE
Common Device Name
MONITOR,BP,WRIST,DIGITAL UNIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50867016
Report Number1417592-2026-48520
Device Sequence Number9223473
Product Code DXN
UDI-Device Identifier10080196525188
UDI-Public10080196525188
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized15
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS3003
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown